Hello and welcome to HCM.
Thank you for your query.
From your query, what worries me most is the fact that you are experiencing swelling of the vulva
. This points towards a few other infections other than just a urinary tract infection
(UTI), this might be the reason why the medications prescribed by your doctor are not helping you much. Let me first list the possibilities we will have to consider with your current symptoms:
-Fungal or yeast infection
-Inflammation of the vagina
I request you to please watch for any vaginal discharge
, and if present report to your doctor. Also, although you have recently been screen for sexual diseases, it is better to re-investigate the above mentioned conditions. Please also request for a urine examination, as we will have to rule out a urinary tract infection also.
I hope I have succeeded in providing the information you were looking for. Please feel free to write back to me for any further clarifications. I would gladly help you.